# SDR SWAA990866

- Difficulty date: May 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N383SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26589
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floobeam
- Part number: 6546804
- Condition: Corroded
- Location: Bs 986
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/2D CHECK, FOUND CORROSION ON UPPER CHORD OF FLOORBEAM, BS 986, LBL41-RBL33.  REPAIRED BEAM PER SRM, AND SWA RA NR 1-353-2079.
